English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Integral Formula for the Characteristic Cauchy Problem on a curved Background

Joudioux, J. (2011). Integral Formula for the Characteristic Cauchy Problem on a curved Background. Journal de Mathématiques Pures et Appliquées, 95(2), 151-193. doi:10.1016/j.matpur.2010.10.002.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-1089-C Version Permalink: http://hdl.handle.net/21.11116/0000-0004-48A2-4
Genre: Journal Article

Files

show Files
hide Files
:
0910.4620 (Preprint), 432KB
Name:
0910.4620
Description:
File downloaded from arXiv at 2012-01-18 13:58
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
JMPA95_151.pdf (Any fulltext), 351KB
Name:
JMPA95_151.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Joudioux, Jérémie1, 2, Author
Affiliations:
1LM-Brest, ou_persistent22              
2AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, ou_24008              

Content

show
hide
Free keywords: Mathematics, Analysis of PDEs, math.AP,Mathematical Physics, math-ph,Mathematics, Differential Geometry, math.DG,Mathematics, Mathematical Physics, math.MP,
 Abstract: We give a local integral formula, valid on general curved space-times, for the characteristic Cauchy problem for the Dirac equation with arbitrary spin using the method developed by Friedlander in his book "the wave equation on a curved spacetime" (1975). The results obtained by Penrose in the flat case in "Null hypersurface initial data for classical fields of arbitrary spin for general relativity" (Gen. Rel. Grav 1980) are recovered directly. It is expected that this method can be used to obtain sharp estimates for the characteristic Cauchy problem for the Dirac equation.

Details

show
hide
Language(s):
 Dates: 2009-10-242011
 Publication Status: Published in print
 Pages: 42 pages
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 0910.4620
DOI: 10.1016/j.matpur.2010.10.002
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal de Mathématiques Pures et Appliquées
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 95 (2) Sequence Number: - Start / End Page: 151 - 193 Identifier: -